Doctor insights on:
Cut Leg Ring Pus Diabetic Smoker
There is a cut on my leg and a ring of pus spreading from it. I am a diabetic smoker. What should I do?
Not sure of ?: Diabetes can increase risk for serious infections. This is especially true if neuropathy exists and there is diminished feeling in the feet which can lead to neglected injury. This can lead to gangrene. See a doctor if you have pus coming from your leg. It could be very serious. ...Read more
I have a small bump on my leg with pus in it, red ring around it and itching is also happening i have it on 3 places on my leg please can you tell me ?
Using neosporin?: If you are using neosporin on your cut, you are likely having some allergic reaction to the neosporin--a very commom, yet overlooked condition. I would stop that, keep the skn/wpund dry with a little rubbing alcohol 3-4x/day for a few days and you should be good. If not better, call your doc. Good luck. ...Read more
Mother, 66, had gangrene/ partial foot amputation, is not diabetic, had 3 stents in her legs due to poor circulation & heavy smoker. Life expectancy?
Statistically...: Unfortunately, these effects you describe don't just have an effect on the feet and legs. The effect vital organs are effected as well. 5 years has been reported as an expected life span after an amputation, but this is just an average. It could be more or less depending on many other lifestyle factors. ...Read moreSee 2 more doctor answers
Yes: The ada can provide educational support which i'm sure this woman could use. ...Read more
Dad had cut & had rash fluid comes not pus.Is on Cefuroxime for 5days.Dr said no culture as no pus.He is diabetic.His skin at places is black & red.
I have had on and off tingling pain and numbness in the legs and feet.when I sit my feet turn purple My cut hasnt healed in 3weeks do I have diabetes?
Possibly: You should go see your primary care doctor and get checked out. ...Read more
A good ointment for a diabetic who has cut/bruised his toe.my father is using neospirin & betadine but he saw rash today..no itch no pus.help?
Read below: Nutrilite protein powder is still a protein supplement. Excessive protein in your system may lead to blockage of the arteries in your good leg. To be on the safe side i would consult with your endocrinologist or a nutritionalist. You don't want to lose the other leg. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Diabetic patient wound on leg with pus
- Cut on knuckle swollen pus
- Leg cut
- Ask a doctor a question free online
- Red pus bumps on legs
- Pus filled blisters on legs
- Bump with pus on leg
- Bumps with pus on legs
- Talk to a diabetes specialist online for free